Katedra Analizy Funkcjonalnej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1977] [1976] [1975] [1974] [1972] [1971] [1970] [1969] [1968] [1963]
1-6 z 6.

2000

5.
On a certain property of hereditarily indecomposable Banach spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 38 (2000), 283-288
4.
Subnormality in the quantum harmonic oscillator, COMM. MATH. PHYS. 210 (2000), no. 2, 323--334
3.
Franciszek Hugon Szafraniec, J.Beckers,N.Debergh
Oscilator-like Hamiltonians and sqeezing, INTERNAT. J. THEORET. PHYS. 36 (2000), no. 6, 1515--1527
1.
The Sobolev-type moment problem, PROC. AMER. MATH. SOC. 128 (2000), no. 8, 2309--2317